# SDR TRAX200800097

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 11,978 hours, 10,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING 2ND FROM FRONT EMERGENCY LIGHT INOP.
